Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Foot and ankle swollen, taken antibiotics. Have metastatic breast cancer

I cut my leg and got an infection. I took antibiotics and the wound healed. However a week later my foot and ankle were swollen. Now it is nine weeks and my foot, ankle, calf and thigh are swollen and each area is about 1 1/2 - 2 inches larger than the other leg. Due to some oral surgery and infection I have had 4 rounds of different antibiotics and a round of steroids. Everything is still swollen. I must mention I have metastatic breast cancer in the bones so healing I know is slower, but nine weeks! Could an oral infection cause swelling in the legs? My oncologist is puzzled and is sending me to an orthopaedic doctor. What do you think
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
first of all , you should ask your oncologist to rule out any adverse reactions by cancer drugs. Second thing is whether your disease is controlled or not. May be this is due to overuse of steroids. thrombiosis should be ruled out by doppler studies. then you can find the cause for this condition. and treatment accoding to the causing agent.
Answered: Tue, 14 Aug 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor